Weird feeling.

  1. Banned
    synergy7's Avatar
    Join Date
    Nov 2009
    Posts
    100
    Rep Power
    0
    Level
    10
    Lv. Percent
    89.8%

    Weird feeling.


    Been of pct for two weeks now. For some reason every so often i feel really light headed for a split millisecond ? happens often through out the day. an my vision very quickly moves. only a millimetre from where it was originally.



    Think it could be gear related.

    Cycled nolvadex bold and proto. Experienced facial bloating on cycle.


    And can you get water in the brain from anabolics ?

  2. New Member
    Stevensavage's Avatar
    Stats
    6'4"  230 lbs.
    Join Date
    Nov 2008
    Posts
    105
    Rep Power
    150
    Level
    9
    Lv. Percent
    16.62%

    what supps are you taking
  3. Banned
    synergy7's Avatar
    Join Date
    Nov 2009
    Posts
    100
    Rep Power
    0
    Level
    10
    Lv. Percent
    89.8%

    Whey and lots of tuna ?
    •   
       

  4. New Member
    Stevensavage's Avatar
    Stats
    6'4"  230 lbs.
    Join Date
    Nov 2008
    Posts
    105
    Rep Power
    150
    Level
    9
    Lv. Percent
    16.62%

    go see a doctor son whey and tuna doesnt do that ****
  5. Primordial Performance Rep
    HereToStudy's Avatar
    Stats
    6'0"  208 lbs.
    Join Date
    Dec 2009
    Posts
    9,362
    Rep Power
    235094
    Level
    62
    Lv. Percent
    71.54%
    Achievements Activity ProActivity AuthorityPosting ProPosting Authority

    Quote Originally Posted by synergy7 View Post
    Whey and lots of tuna ?
    How much Tuna? Mercury poisoning?
    http://en.wikipedia.org/wiki/Mercury_poisoning

    I'd guess that is a less then 5% chance thats it, but I do have a buddy that decided to diet by eating only tuna 3-4 meals a day, if he didnt actually get it I dont know how someone could....
    Just inject.
    Facebook:
    www.facebook.com/heretostudy
  

  
 

Similar Forum Threads

  1. 7th day in cycle. Feeling weird
    By adampl2t in forum Cycle Info
    Replies: 7
    Last Post: 09-11-2008, 05:44 PM
  2. Need help ASAP! Feeling weird
    By aculpep in forum Male Anti-Aging Medicine
    Replies: 8
    Last Post: 07-18-2007, 07:09 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in